Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a theorem of Arhangelskiĭ


Author: H. H. Hung
Journal: Proc. Amer. Math. Soc. 82 (1981), 629-633
MSC: Primary 54D18; Secondary 54E35
MathSciNet review: 614891
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define a class of spaces which is more extensive than the class of BCO spaces and which counts among its members some that are not even first countable, and show that this more extensive class of spaces nevertheless intersects the class of paracompact Hausdorff spaces at precisely the class of metrizable spaces as does the class of BCO spaces, thus extending a theorem of Arhangel'skiĭ. We further show that this extension of Arhangel'skiĭ's result has gone the farthest in the sense that any class of spaces that meets the paracompact spaces at precisely the metrizable spaces must, among the Hausdorff spaces, be smaller than the class we have defined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D18, 54E35

Retrieve articles in all journals with MSC: 54D18, 54E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0614891-0
PII: S 0002-9939(1981)0614891-0
Keywords: Paracompactness, BCO, metrizability, largest class to meet the paracompact at the metrizable
Article copyright: © Copyright 1981 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia